On the occupation time of an iterated process having no local time
Endre Csáki,
Miklós Csörgo,
Antónia Földes and
Pál Révész
Stochastic Processes and their Applications, 1997, vol. 70, issue 2, 199-217
Abstract:
We study the asymptotic behaviour of the occupation time process [integral operator]t0 IA(W1(L2(s)))ds, t [greater-or-equal, slanted] 0, where W1 is a standard Wiener process and L2 is a Wiener local time process at zero that is independent from W1. We prove limit laws, as well as almost sure upper and lower class theorems. Possible extensions of the obtained results are also discussed.
Date: 1997
References: View references in EconPapers View complete reference list from CitEc
Citations:
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-4149(97)00058-6
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:spapps:v:70:y:1997:i:2:p:199-217
Ordering information: This journal article can be ordered from
http://http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Stochastic Processes and their Applications is currently edited by T. Mikosch
More articles in Stochastic Processes and their Applications from Elsevier
Bibliographic data for series maintained by Catherine Liu ().